# SDR SIMA20121022006

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,923 hours, 17,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22351LH00
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR PATH MARKING WORN BY RIGHT OVERWING EMERGENCY EXIT - FORWARD STRIP WORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLOOR PATH MARKING FORWARD OF THE RIGHT OVERWING EMERGENCY EXIT IAW CRJ-700 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
